# SDR SWAA2019051332569

- Difficulty date: April 23, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FASTENER HOLE BETWEEN BS. 277 TO BS. 294.5, RBL 1.  R&R INTERCOSTAL IAW SRM AND DWG.
